# SDR SWAA2024091737968

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N8897K
- Make and model: Boeing 737-8
- Aircraft serial: 68049
- Aircraft time: 2,732 hours, 1,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT IN FLT DECK WILL NOT TEST.<[01] RESECURED FLASHLIGHT IN MOUNTING BRACKET AND INSTALLED TAMPER SEAL IAW AMM 25-64-00 TEST OK.
